Աստղաֆիզիկա =Астрофизика =Astrophysics

Searching for runaway OB stars in supernova remnants

Guseinov, O. H. and Ankay, A. and Tagieva, S. O. (2005) Searching for runaway OB stars in supernova remnants. Աստղաֆիզիկա, 48 (3). pp. 393-408. ISSN 0571-1712

[img]
Preview
PDF
Download (2981Kb) | Preview
    Item Type: Article
    Additional Information: Поиск убегающих OB-звезд в остатках сверхновых / О. Х. Гусейнов, А. Анкай, С. О. Тагиева.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 06 Jun 2013 14:42
    Last Modified: 06 Jun 2013 14:42
    URI: http://astro.asj-oa.am/id/eprint/503

    Actions (login required)

    View Item